# SDR SWIA200717969

- Difficulty date: February 8, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 15,671 hours, 12,912 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

625 14L AND 14R CLIPS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CRACKED CLIPS AT 14L & 14R ZONE 625 AS PER CRJ200 SRM 51-42-21.
